# SDR DALA1011900661

- Difficulty date: March 17, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA HOLE ELONGATED ON U11.5 RT STRINGER PN 757-3521-16.  ACCOMPLISHED ER/A 481525-14 REV ORIGINAL, REF NON ROUTINE CARD 152072.  (DL757101366).
